# SDR DXTA200400258

- Difficulty date: March 8, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- Aircraft time: 1,410 hours, 876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER 1.5 HOURS INTO FLIGHT, CREW NOTICED EXHAUST ODOR IN COCKPIT, SELECTED DIFFERENT AIR SUPPLY AND PROBLEM REMAINED.  PRECAUTIONARY DIVERTED TO ABQ.  ITEM IS UNDER INVESTIGATION.
